Please use this identifier to cite or link to this item:
Title: Cauchy problem of the magnetohydrodynamic burgers system
Authors: Jin, HY
Wang, ZA 
Xiong, L
Keywords: MHD Burgers system
Nonlinear stability
Rarefaction waves
Viscous shock waves
Weighted energy estimates
Issue Date: 2014
Publisher: International Press
Source: Communications in mathematical sciences, 2014, v. 13, no. 1, p. 127-151 How to cite?
Journal: Communications in mathematical sciences 
Abstract: In this paper, the asymptotic nonlinear stability of solutions to the Cauchy problem of a strongly coupled Burgers system arising in magnetohydrodynamic (MHD) turbulence [Fleischer and Diamond (2000), Yanase (1997)] is established. It is shown that, as time tends to infinity, the solutions of the Cauchy problem converge to constant states or rarefaction waves with large data, or viscous shock waves with arbitrarily large amplitude, where the precise asymptotic behavior depends on the relationship between the left and right end states of the initial value. Our results confirm the existence of shock waves (or turbulence) numerically found in [Fleischer and Diamond (2000), Yanase (1997)].
ISSN: 1539-6746 (print)
1945-0796 (online)
DOI: 10.4310/CMS.2015.v13.n1.a7
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Aug 17, 2017

Page view(s)

Last Week
Last month
Checked on Aug 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.